Alert archive / Tennessee / Wind Advisories in 2008
Wind Advisory 10, NWS Nashville, TN
NWS Nashville, TN issued this wind advisory at Sep 14, 2008, 9:35 AM CDT for Montgomery County, Stewart County, Tennessee. It took effect at Sep 14, 2008, 12:00 PM CDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Sep 14, 2008, 9:35 AM CDT (14:35 UTC)
- In effect from
- Sep 14, 2008, 12:00 PM CDT
- Expired
- Sep 14, 2008, 4:00 PM CDT
- In force
- 4 hr
- Issued by
- NWS Nashville, TN
Counties Montgomery County, TN, Stewart County, TN
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 2.6 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 789 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 229 m²/s²
- 0-3 km storm-relative helicity
- 218 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KOHX 141435 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 935 AM CDT SUN SEP 14 2008 TNZ005-006-142245- /O.NEW.KOHX.HW.W.0002.080914T1500Z-080914T1700Z/ /O.NEW.KOHX.WI.Y.0010.080914T1700Z-080915T0000Z/ /O.EXT.KOHX.WI.Y.0009.000000T0000Z-080914T1500Z/ STEWART-MONTGOMERY- 935 AM CDT SUN SEP 14 2008 ...HIGH WIND WARNING IN EFFECT UNTIL NOON CDT TODAY... ...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL NOON CDT TODAY. A WIND ADVISORY IS IN EFFECT FROM NOON UNTIL 7 PM CDT THIS EVENING. THE REMNANTS OF TROPICAL SYSTEM IKE WILL MOVE ACROSS THE OHIO VALLEY REGION TODAY. SUSTAINED WINDS OF 20 TO 35 MPH...WITH GUSTS TO 50 MPH ARE POSSIBLE THROUGH NOON IN EXTREME NORTHWEST MIDDLE TENNESSEE. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ TNZ007>011-022>034-056>066-075-077>080-093>095-142245- /O.CON.KOHX.WI.Y.0009.000000T0000Z-080915T0000Z/ ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-HOUSTON-HUMPHREYS- DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-JACKSON-PUTNAM- OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL- RUTHERFORD-CANNON-DEKALB-WHITE-CUMBERLAND-BEDFORD-COFFEE-WARREN- GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 935 AM CDT SUN SEP 14 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. THE REMNANTS OF TROPICAL SYSTEM IKE IS EXPECTED TO MOVE ACROSS THE OHIO VALLEY REGION TODAY. WINDS WILL INCREASE TO 20 TO 30 MPH... WITH GUSTS AS HIGH AS 40 MPH THROUGH LATE AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH AND/OR GUSTS OF 35 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
1 follow-up statement
000 WWUS74 KOHX 141715 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 1215 PM CDT SUN SEP 14 2008 TNZ005-006-142100- /O.EXP.KOHX.HW.W.0002.000000T0000Z-080914T1700Z/ /O.EXT.KOHX.WI.Y.0010.000000T0000Z-080914T2100Z/ STEWART-MONTGOMERY- 1215 PM CDT SUN SEP 14 2008 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... ...HIGH WIND WARNING HAS EXPIRED... THE HIGH WIND WARNING IS NO LONGER IN EFFECT. THE WIND ADVISORY IS NOW IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. THE REMNANTS OF TROPICAL SYSTEM IKE WILL MOVE INTO THE GREAT LAKES REGION THIS AFTERNOON. WEST WINDS OF 15 TO 25 MPH ARE EXPECTED ACROSS NORTHWEST MIDDLE TENNESSEE...WITH GUSTS UP TO 40 MPH. $$ TNZ007>011-022>034-056>066-075-077>080-093>095-142100- /O.EXT.KOHX.WI.Y.0009.000000T0000Z-080914T2100Z/ ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-HOUSTON-HUMPHREYS- DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-JACKSON-PUTNAM- OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL- RUTHERFORD-CANNON-DEKALB-WHITE-CUMBERLAND-BEDFORD-COFFEE-WARREN- GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 1215 PM CDT SUN SEP 14 2008 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... THE REMNANTS OF TROPICAL SYSTEM IKE WILL MOVE INTO THE GREAT LAKES REGION THIS AFTERNOON. SOUTHWEST WINDS OF 20 TO 30 MPH ARE EXPECTED THROUGH MID AFTERNOON WITH GUSTS UP TO 40 MPH...BECOMING WEST AND DECREASING LATE IN THE AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH AND/OR GUSTS OF 35 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ 04
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this wind advisory went out at Sep 14, 2:59 AM CDT, 6 hours 36 minutes earlier.
Area forecast discussion, Sep 14, 2:59 AM CDT, 6 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 259 AM CDT SUN SEP 14 2008 .DISCUSSION... LATEST ANALYSIS SHOWING CENTER OF IKE REMNANTS NEAR FSM...WHICH HAS MERGED WITH FRONTAL BOUNDARY STRETCHING FROM CLOSED SFC LOW ACROSS THE GREAT LAKES. ASSOCIATED PCPN BANDS ALREADY AS FAR EAST AS MS RIVER. REMNANTS OF IKE EXPECTED TO CONTINUE SLIDING NORTH-NORTHEAST UP FRONTAL BOUNDARY TODAY...WITH CENTER NEAR LAKE ERIE AROUND 00Z. THIS TRACK WILL DRAG A TRAILING COLD FRONT ACROSS THE CWA LATER THIS AFTERNOON. BEST ENERGY LOOKS TO PASS NORTH AND SOUTH BUT FAIRLY STRONG JET DYNAMICS WILL CROSS THE REGION. WINDS AT H925 AROUND 18Z TODAY PROGGED IN THE 40KT RANGE INCREASING TO 50-60KTS AT H7. THIS SHEAR SHOULD PRODUCE PLENTY OF UVV FOR SCATTERED TO NUMEROUS SHWRS/TSTMS LATER TODAY...AS WELL AS TRANSLATE SFC WIND 20-30MPH WITH GUSTS MAYBE AS HIGH AS 40. THUS WILL BUMP UP POPS SOME AND CONTINUE WIND ADVISORY TODAY...EXPANDING TO ALL COUNTIES UNTIL 00Z. BY 00Z...COLD FRONT NEAR OR JUST EAST OF THE CUMBERLAND PLATEAU...LEAVING SMALL CHANCE OF OF ADDITIONAL PCPN THIS EVENING AND A FEW SPOTTY SHOWERS EAST INTO EARLY MONDAY MORNING. ML/UL TROUGH AXES WILL FOLLOW SFC FRONT EAST ON TUESDAY...WITH SLOW DEVELOPMENT OF UPPER HIGHS BEHIND. ISOLATED SHOWERS CLEARING PLATEAU MONDAY MORNING WILL MARK THE BEGINNING OF A DRY AND COOLER TREND THAT WILL LAST THROUGH THE BALANCE OF THE WORK WEEK AND INTO THE WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 85 61 75 56 / 60 30 10 10 CLARKSVILLE 83 58 75 54 / 70 20 10 10 CROSSVILLE 83 61 71 56 / 40 50 20 10 COLUMBIA 85 62 76 55 / 60 30 10 10 LAWRENCEBURG 86 63 76 55 / 60 40 10 10 WAVERLY 83 59 75 55 / 70 20 10 10 && .OHX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 9 AM THIS MORNING TO 7 PM CDT THIS EVENING FOR TNZ007>011-027>034-059>066-075-077>080-093>095. WIND ADVISORY FROM 7 AM THIS MORNING TO 7 PM CDT THIS EVENING FOR TNZ005-006-022>026-056>058. && 07
Hazardous weather outlook, Sep 14, 5:25 AM CDT, 4 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 525 AM CDT SUN SEP 14 2008 TNZ007>011-027>034-059>066-075-077>080-093>095-151030- ROBERTSON-SUMNER-MACON-CLAY-PICKETT-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-WILLIAMSON-MAURY-MARSHALL- RUTHERFORD-CANNON-DEKALB-WHITE-CUMBERLAND-BEDFORD-COFFEE-WARREN- GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 525 AM CDT SUN SEP 14 2008 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT THE FOLLOWING WEATHER HAZARD(S) ARE IN EFFECT... WIND ADVISORY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORM DEVELOPMENT TODAY... WITH ISOLATED TORNADOES AND OR WIND DAMAGE THE MAIN THREAT RESULTING FROM THE REMNANTS OF HURRICANE IKE PASSING JUST WEST AND NORTH. ADDITIONALLY...A WIND ADVISORY IS IN EFFECT THROUGH EARLY THIS EVENING. WIND SPEEDS OF 20 TO 30 MPH ARE EXPECTED WITH GUSTS POSSIBLY REACHING AS HIGH AS 40 MPH. NON-THUNDERSTORM STRONG GUSTS MAY BRING DOWN SMALL TREE LIMBS AND BLOW AROUND SMALL OBJECTS. MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... DUE TO THE BRIEF AND ISOLATED NATURE OF POSSIBLE SEVERE WEATHER... SPOTTER ACTIVATION IS NOT ANTICIPATED. TNZ005-006-022>026-056>058-151030- STEWART-MONTGOMERY-BENTON-HOUSTON-HUMPHREYS-DICKSON-CHEATHAM- PERRY-HICKMAN-LEWIS- 525 AM CDT SUN SEP 14 2008 ...WIND ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 7 PM CDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT THE FOLLOWING WEATHER HAZARD(S) ARE IN EFFECT... WIND ADVISORY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORM DEVELOPMENT TODAY... WITH ISOLATED TORNADOES AND OR WIND DAMAGE THE MAIN THREAT RESULTING FROM THE REMNANTS OF HURRICANE IKE PASSING JUST WEST AND NORTH. ADDITIONALLY...A WIND ADVISORY IS IN EFFECT THROUGH EARLY THIS EVENING. WIND SPEEDS OF 20 TO 30 MPH ARE EXPECTED WITH GUSTS POSSIBLY REACHING AS HIGH AS 40 MPH. NON-THUNDERSTORM STRONG GUSTS MAY BRING DOWN SMALL TREE LIMBS AND BLOW AROUND SMALL OBJECTS. MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... DUE TO THE BRIEF AND ISOLATED NATURE OF POSSIBLE SEVERE WEATHER... SPOTTER ACTIVATION IS NOT ANTICIPATED. 07
In the hours before
Special weather statement, Sep 14, 9:25 AM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 925 AM CDT SUN SEP 14 2008 TNZ005>009-022>030-056>062-075-093>095-141525- BEDFORD-BENTON-CHEATHAM-DAVIDSON-DICKSON-GILES-HICKMAN-HOUSTON- HUMPHREYS-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-PERRY- ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE-WAYNE-WILLIAMSON- WILSON- 925 AM CDT SUN SEP 14 2008 ...RAINSHOWERS WERE AFFECTING BEDFORD...BENTON...CHEATHAM... DAVIDSON...DICKSON...GILES...HICKMAN...HOUSTON...HUMPHREYS...LAWRENCE ...LEWIS...MACON...MARSHALL...MAURY...MONTGOMERY...PERRY... ROBERTSON... RUTHERFORD...SMITH...STEWART...SUMNER ...TROUSDALE... WAYNE...WILLIAMSON AND WILSON COUNTIES... AT 925 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A LINE OF RAINSHOWERS ALONG A LINE EXTENDING FROM WESTMORELAND TO SOUTHWEST OF LAWRENCEBURG...MOVING NORTHEAST AROUND 45 MPH. THIS MORNING OVER THE MID STATE LOW LEVEL WINDS...RIGHT ABOVE THE SURFACE...WERE AROUND 50 MPH. THESE RAINSHOWERS WILL CAUSE SOME WINDS TO MIXED DOWN TO THE SURFACE CREATING WIND GUST UP TO 50 MPH. 31
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 14, 9:35 AM CDT | High Wind Warning | OHX | Montgomery, Stewart | 2 hr |
Nearby
Wind Advisories in Tennessee, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.